|ITEM METADATA RECORD
|Title: ||Ruled surfaces of Weingarten type in Minkowski 3-spaces, II|
|Authors: ||Dillen, Franki ×|
Sodsiri, Wijarn #
|Issue Date: ||2005 |
|Publisher: ||Birkhäuser Verlag|
|Series Title: ||Journal of geometry vol:84 pages:37-44|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Geometry Section|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.